# SDR C2XA08SH156

- Difficulty date: December 18, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 8,488 hours, 4,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK LT OMEGA BEAM FRM 20 SIDE WALL CORRODED.  MX REPAIRED LT OMEGA BEAM FRM 20 SIDE WALL IAW SRM 53-10-00.  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
